# SDR ASAA2021032934452

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,168 hours, 14,413 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Selector
- Part number: 697371317
- Part serial: D05039
- Condition: Failed
- Location: Irs
- Part time: 48,162 hours, 14,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS RIGHT FAILED. GROUNDED - YES. DIVERSION TIME 21 MINUTES - PERFORMED #2 IRS BITE FOUND MAINT MESSAGE 34-21009 IN CURRENT STATUS AND FLIGHT LEG 1. ALSO SHOWS CODE 09 ON ISDU RE-ENTERED IRS POSITION - REALIGNED IRU'S NO FAULTS. REF B737-800 AMM 34-21-00. NO TRAX 30 DAY HISTORY. REMOVED AND REPLACED IRS MODE SELECTOR PANEL REF AMM 34-21-03. OPS CHECK GOOD. NO FAULTS AFTER REPLACEMENT REF B737-800 FIM 34-21 TASK 808.
